MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1444-2500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
In this case a 2.5 mm crosstie implant was inserted into the proximal phalanx.While attempting to flip the middle phalanx onto the implant, the implant broke.The implant was successfully removed and caused a minimal delay in surgery.Also in this case, two additional implants were opened but not used because the doctor decided he wanted to use a 0 degree implant rather than a 10 degree.There was no complaint or malfunction involving the two unused 10 degree implants.Broken implant was removed and another 0 degree implant was successfully used.
 
Additional Manufacturer Narrative
After conversation with rep, in this case a 2.5 mm crosstie implant was inserted into the proximal phalanx.While attempting to flip the middle phalanx onto the implant, the implant broke.The implant was successfully removed and caused a minimal delay in surgery.Also in this case, two additional implants were opened but not used because the doctor decided he wanted to use a 0 degree implant rather than a 10 degree.There was no complaint or malfunction involving the two unused 10 degree implants.The following lhr's were reviewed and no evidence was found to suggest that the implant did not meet specifications prior to distribution.Lot 101051 (ref 1444-2500) packaged part number.Lot 100932 (ref 100059) implant part number.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501556
Report Number3020584246-2022-00021
Device Sequence Number5212551
Product Code HWC
UDI-Device Identifier00850310006540
UDI-Public00850310006540
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1444-2500
Device Catalogue Number1444-2500
Device Lot Number101051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown